Jump to content

Search the Community

Showing results for tags 'tachycardia'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi. This is my first post. I have been on imipramine for 6 years (clomipramine before that for 22) and am also on aripiprazole. Am reducing imipramine atm and have over 2 months come down to 100mg from 150mg. Tonight have had a glass of wine and am wondering if should avoid a second as had slight palpitations earlier after drinking it. Is this normal when reducing off imipramine? Is it safe to have another glass of wine? Thanks.
  2. Hello everyone, it's been a while.. Last year, I was in the Introductions forum and asking for advice on how to taper off Risperdal, as well as questions on what Lexapro might have done to me. My doctor, and the people around me, pushed me to taper off quicker, so.. I tapered off Risperdal as per my doctor's instructions. Meaning I began at 0.5mg, went down to 0.25mg, and then, several months later... down to 0mg. May 5 2016 marks the date that I went down to 0mg. I felt great again for quite a while. I was more active than i'd ever been, traversing around the country and socializi
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy